MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. SHOWER SPRAY KIT; LAVAGE, JET

ZIMMER SURGICAL, INC. SHOWER SPRAY KIT; LAVAGE, JET
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a debris in the sterile package.There is no harm or delay reported.Due diligence is complete.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under cmp (b)(4).A follow up/ final report will be submitted once investigation is complete.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no additional event information.
 
Additional Manufacturer Narrative
Following sections were updated or corrected - b4, b5, b7, d2, d4, d9, g1, g3, g6, h1, h2, h3, h4, h6, h11 visual inspection of the product showed the battery pack was busted open and there was black debris from the battery expulsion throughout the tyvek tray.Batteries were in the correct orientation inside the pack.Due to the damage from the expulsion, it could not be determined if there was damage present to the wiring before the expulsion.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported issue is attributed to manufacturing issue.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SHOWER SPRAY KIT
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key19121507
Report Number0001526350-2024-00456
Device Sequence Number7621314
Product Code FQH
UDI-Device Identifier00889024375215
UDI-Public(01)00889024375215(17)260727(10)71728346
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2026
Device Model NumberN/A
Device Catalogue Number00515049500
Device Lot Number71728346
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose